# SDR ASAA2023052343337

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 53,630 hours, 16,200 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START ON MC RECALL L PACK LT ILLUMINATED. EXTINGUISHED ON RESET LIST COMPLIED WITH. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 21-53 TASK 821 AND PERFORMED PACK TEMPERATURE CONTROL BITE PROCEDURE PER FIM 21-62 TASK 801 CONTROLLER FAULT FOUND ON THE RAM AIR. REPEATED BITE PROCEDURE, NO FAULTS FOUND.
